Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 27, 2021, 2:48 PM CDT for Pushmataha County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2021, 2:48 PM CDT (19:48 UTC)
- Expired
- Jul 27, 2021, 3:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 124 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
627 WWUS84 KTSA 271948 SPSTSA Special Weather Statement National Weather Service Tulsa OK 248 PM CDT Tue Jul 27 2021 OKZ049-272015- Pushmataha OK- 248 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL 315 PM CDT... At 248 PM CDT, a strong thunderstorm was located 3 miles south of Clayton Lake State Park. This storm was nearly stationary. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Clayton Lake State Park... Nashoba... LAT...LON 3439 9529 3448 9543 3460 9528 3451 9516 TIME...MOT...LOC 1948Z 223DEG 1KT 3448 9529 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 27, 12:07 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 27, 12:07 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1207 PM CDT Tue Jul 27 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Isolated to scattered storms expected across SE OK/WC AR, with
at best impacting KFSM/KMLC. Will include VCTS for a few hours
from 21z-00z at those sites. Brief MVFR/IFR vsbys possible again late
tonight in fog across NW AR. Otherwise, VFR elements will prevail
at all sites through the valid period.
&&
.PREV DISCUSSION... /Issued 1033 AM CDT Tue Jul 27 2021/
DISCUSSION...
Overall first period elements in good shape, however have upgraded much
of the current heat advisory to a heat warning. Heat index values following a
similar trace to those observed yesterday, with many locations exceeding
110 degrees. The heat warning will also be in effect from 1pm to 8pm.
Mid level debris clouds may hamper max heat index values across
parts of SE OK this afternoon, though some zones may need to be added
to the heat warning if trends warrant.
Updated NPW/ZFP/PFM/AFM already sent.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 8 PM CDT this evening for
OKZ054>057-059>062-064>068-070>072.
Heat Advisory until 8 PM CDT this evening for OKZ049-053-058-063-
069-073>076.
AR...Excessive Heat Warning until 8 PM CDT this evening for ARZ019-
020-029.
&&
AVIATION.....23Hazardous weather outlook, Jul 27, 12:16 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1216 PM CDT Tue Jul 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1216 PM CDT Tue Jul 27 2021 ...HEAT WARNING IN EFFECT FOR MOST OF NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH 8 PM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Hot and humid conditions will continue this afternoon with heat index values of 100 to 113 degrees common. A heat warning is in effect for most of northeast Oklahoma and and west central Arkansas with a heat advisory also in effect for many remaining locations. Both are in effect until 8 pm. Isolated to widely scattered thunderstorm coverage will continue this afternoon through early evening, primarily along and south of I-40. An isolated strong to briefly severe storm is possible along with locally heavy rainfall. Storms will gradually diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY through FRIDAY...Dangerous Heat Potential. SATURDAY and SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... An extended period of hot and humid conditions will continue this week into next weekend. Temperatures for mid to late week will likely reach the upper 90s to just above 100 degrees. Dangerous heat index values will continue each afternoon and additional heat advisories will likely be needed. A frontal boundary will approach from the north by Sunday and Monday, resulting in a chance of showers and thunderstorms. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jul 27, 1:54 PM CDT, 54 minutes before
Special Weather Statement National Weather Service Tulsa OK 154 PM CDT Tue Jul 27 2021 OKZ049-075-271930- Latimer OK-Pushmataha OK- 154 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUSHMATAHA AND SOUTH CENTRAL LATIMER COUNTIES UNTIL 230 PM CDT... At 154 PM CDT, a strong thunderstorm was located 3 miles north of Kiamichi. This storm was nearly stationary. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Albion... Kiamichi... LAT...LON 3466 9528 3475 9519 3470 9506 3461 9514 TIME...MOT...LOC 1854Z 027DEG 1KT 3469 9517
Special weather statement, Jul 27, 2:03 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
203 PM CDT Tue Jul 27 2021
OKZ075-271930-
Latimer OK-
203 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LATIMER COUNTY UNTIL
230 PM CDT...
At 203 PM CDT, a strong thunderstorm was located 3 miles east of
Hartshorne. This storm was nearly stationary.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Higgins... Gowen...
LAT...LON 3476 9551 3477 9552 3485 9551 3491 9551
3492 9550 3485 9537
TIME...MOT...LOC 1903Z 027DEG 1KT 3485 9550Special weather statement, Jul 27, 2:04 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Tulsa OK 204 PM CDT Tue Jul 27 2021 OKZ073-075-271930- Pittsburg OK-Latimer OK- 204 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 230 PM CDT... At 204 PM CDT, a strong thunderstorm was located over Hartshorne. This storm was nearly stationary. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Hartshorne... Haileyville... LAT...LON 3491 9551 3480 9551 3478 9555 3488 9559 TIME...MOT...LOC 1904Z 056DEG 2KT 3484 9553
Special weather statement, Jul 27, 2:22 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Tulsa OK 222 PM CDT Tue Jul 27 2021 OKZ076-271945- Le Flore OK- 222 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LE FLORE COUNTY UNTIL 245 PM CDT... At 222 PM CDT, a strong thunderstorm was located 9 miles south of Whitesboro. This storm was nearly stationary. Wind gusts of 50 to 55 mph will be possible with this storm along with small hail. Locations in or near the path include... Honobia... LAT...LON 3463 9494 3465 9488 3451 9477 3451 9494 TIME...MOT...LOC 1922Z 071DEG 0KT 3455 9488
Special weather statement, Jul 27, 2:46 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
246 PM CDT Tue Jul 27 2021
OKZ073-075-272015-
Pittsburg OK-Latimer OK-
246 PM CDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES UNTIL 315 PM CDT...
At 246 PM CDT, a strong thunderstorm was located 9 miles southwest of
Higgins. This storm was nearly stationary.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of southwestern
Latimer and southeastern Pittsburg Counties.
LAT...LON 3461 9565 3476 9572 3482 9552 3468 9545
3468 9551 3465 9551
TIME...MOT...LOC 1946Z 215DEG 0KT 3470 9554Special weather statement, Jul 27, 2:48 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Tulsa OK 248 PM CDT Tue Jul 27 2021 OKZ049-272015- Pushmataha OK- 248 PM CDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL 315 PM CDT... At 248 PM CDT, a strong thunderstorm was located 3 miles south of Clayton Lake State Park. This storm was nearly stationary. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Clayton Lake State Park... Nashoba... LAT...LON 3439 9529 3448 9543 3460 9528 3451 9516 TIME...MOT...LOC 1948Z 223DEG 1KT 3448 9529
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Jul 26, 7:07 PM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Jul 26, 7:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jul 27, 3:49 AM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Jul 27, 4:28 AM CDT | Special Weather Statement | TSA | Haskell | 47 min |
| Jul 27, 5:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jul 27, 10:22 AM CDT | Excessive Heat Warning | TSA | Cherokee, Craig, Creek, McIntosh, Mayes, Muskogee and 8 more | 10 hr |
| Jul 27, 12:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 27, 1:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 1:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Jul 27, 1:54 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 27, 2:03 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Jul 27, 2:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Jul 27, 2:22 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Jul 27, 2:36 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Jul 27, 2:46 PM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jul 27, 3:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 26 min |
| Jul 27, 4:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.